MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revue medicale de Liege · 1998

[Drug-induced cataracts].

van den Brûle J, Degueldre F, Galand A

Аннотация на английскомСтатьяОбзорПеревод в очереди

Аннотация

The fact that corticosteroids, phenothiazines and myotics induce cataract is well known. Moreover some informations about lens opacities have been reported less frequently after the use of cytostatics, deferoxamine, phenytoine, isotretinoine, oral contraceptives, allopurinol, synthetics antimalarial agents, diazepam, tetracyclines and sulfamides. Occasionally some others drugs have been suspected from experimental observations to produce cataract. Amongst all these drugs, corticosteroids are the most often incriminated.

Для цитирования: van den Brûle J, Degueldre F, Galand A. [Drug-induced cataracts].. Revue medicale de Liege. 1998.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.